CBS Announces 2008-09 Fall Premiere Dates

Ever the supporter of tradition, CBS has announced a slate of fall premieres starting in the middle of September with the 17th installment of "Survivor."

While other networks -- mostly FOX -- may have laughed in the face of the Nielsen-decreed official start of the fall season, CBS won't start rolling out new episodes until the week of September 22, with the premieres of its full Monday night lineup, including the first-year comedy "Worst Week."

The lone exception to CBS' adherence to official premiere week is the launch of "Survivor: Gabon." The second African season of the venerable franchise will roll out starting Thursday, Sept. 18.

In addition to its Monday slate, CBS will also use the week of the 22nd to unveil its Tuesday (including first-year drama "The Mentalist"), Wednesday (with freshman comedy "Project Gary") and Sunday shows.

Fans of CBS' Friday offerings will have to wait until Oct. 3, with the premieres of "Ghost Whisperer," "The Ex List" and "Numb3rs."

The Thursday premieres of "CSI: Crime Scene Investigation" and the new Jerry Bruckheimer-produced procedural "Eleventh Hour" won't happen until Oct. 9.

Your complete CBS fall premiere schedule:

Thursday, Sept. 18

8:00-9:00 PM "Survivor: Gabon" (17th Installment Premiere)

Monday, Sept. 22

8:00-8:30 PM "The Big Bang Theory" (2nd Season Premiere)
8:30-9:00 PM "How I Met Your Mother" (4th Season Premiere)
9:00-9:30 PM "Two and a Half Men" (6th Season Premiere)
9:30-10:00 PM "Worst Week" (Series Debut)10:00-11:00 PM "CSI: Miami" (7th Season Premiere)

Tuesday, Sept. 23
8:00-9:00 PM "NCIS" (6th Season Premiere)
9:00-10:00 PM "The Mentalist" (Series Debut)10:00-11:00 PM "Without a Trace" (7th Season Premiere)

Wednesday, Sept. 24
8:00-8:30 PM "The New Adventures of Old Christine" (4th Season Premiere)
8:30-9:00 PM "Project Gary"(Series Debut)
9:00-10:00 PM "Criminal Minds" (4th Season Premiere)10:00-11:00 PM "CSI: NY" (5th Season Premiere)

Saturday, Sept. 27
8:00-9:00 PM Crimetime Saturday
9:00-10:00 PM Crimetime Saturday10:00-11:00 PM "48 Hours" (Season Premiere)

Sunday, Sept. 28
7:00-8:00 PM "60 Minutes" (41st Season Premiere)
8:00-9:00 PM "The Amazing Race" (13th Edition)
9:00-10:00 PM "Cold Case" (6th Season Premiere)10:00-11:00 PM "The Unit" (4th Season Premiere)

Friday, Oct. 3
8:00-9:00 PM "Ghost Whisperer" (4th Season Premiere)
9:00-10:00 PM "The Ex List" (Series Premiere)10:00-11:00 PM "Numb3rs" (5th Season Premiere)

Thursday, Oct. 9
9:00-10:00 PM "CSI: Crime Scene Investigation" (9th Season Premiere)10:00-11:00 PM "Eleventh Hour" (Series Debut)

Copyright © 2014, Los Angeles Times
Comments
Loading